# SDR GTIA201311171040

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 29,431 hours, 14,279 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MASK HARNESS DOES NOT INFLATE AND LEAKS FROM THE DEFLATED HARNESS AREA.  R & R FULL FACE MASK IAW AMM.  OPS CHECKED GOOD.
